MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS?; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION AXIOS?; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00553640
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.Imdrf device code a150207 captures the reportable event of delivery system difficult to remove.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted into the pancreas for drainage of an approximately 8 cm pancreatic pseudocyst with an estimated wall thickness of 3-4 mm during a cystogastrostomy procedure performed on (b)(6) 2026.During the procedure, the initial puncture was successfully achieved, and the first flange deployed as intended.However, difficulty was encountered during deployment of the distal flange.Resistance was also experienced during withdrawal of the catheter from the endoscope.A computed tomography (ct) scan performed following the procedure did not demonstrate the presence of a stent, indicating that the stent was not deployed.As no axios stent was available for replacement, the procedure could not be completed as intended, and the puncture site was left opened.A small amount of drainage was achieved, and the patient reportedly experienced symptomatic improvement.No patient complications were reported as a result of this event.

Brand Name
AXIOS?
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24967557
Report Number3005099803-2026-01484
Device Sequence Number10428643
Product Code KNS
UDI-Device Identifier08714729904588
UDI-Public(01)08714729904588(17)260726(10)34512956
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2026
Device Model NumberM00553640
Device Catalogue NumberM00553640
Device Lot Number0034512956
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown